My life in sex: ‘After taking antidepressants, my genitals felt numb’

A 30 year-old, who can’t orgasm, writes in The Guardian Newpaper:

“I’ve since discovered this side-effect isn’t uncommon …”

“I had a normal libido and a good sex life until I was 22 and prescribed an SSRI antidepressant. I had been with my partner for two years, and we were very happy. Two days into taking the tablets, my genitals felt numb, achieving an orgasm became impossible and my healthy libido gradually dimmed to nothing over the coming weeks. The depression passed and I assumed that when I stopped taking the drugs six months later, everything would recover; but it’s been eight years and the sexual side-effects haven’t improved …”

Read more here.

My life in sex: ‘After taking antidepressants, my genitals felt numb’
Rate this post

Leave a Reply

Follow

Get the latest posts delivered to your mailbox:

Your email address will not be passed to any other organisation. It will only be used to send you new posts made on this website.

MENU